# SDR UALA2013020400622

- Difficulty date: February 1, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,266 hours, 24,748 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM IS RII FOR MAJOR REPAIR FOR FLOORBEAM T-CAP.  REPAIR ACCOMPLISHED PER ECRA 5330-04259 AND INSPECTED.  CABIN FLOORBEAM UPPER CAP AT STA 1681 HAS CORROSION ON UPPER SKIN FROM BL 0 30" RIGHT.  REPLACED CABIN FLOORBEAM CAP AT STA 1681 AND REPLACE DOUBLER.
